# SDR DALA2023050303437

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 84,406 hours, 11,161 cycles
- System (JASC): 5630 · Door Windows
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 2R DOOR WINDOW HAS ABNORMAL LOOKING GAP. CORRECTIVE ACTION: PERFORMED GENERAL VISUAL INSPECTION OF R2 DOOR. NO DAMAGE OR DEFECTS NOTED. (9823224)
